# SDR SWAA2016062853299

- Difficulty date: May 3, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 60,903 hours, 47,888 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link Assy
- Part number: 65827687
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG SUPPORT BEAM SWING LINK CORRODED AT AFT BUSHING BORES.  R & R LINK ASSEMBLY IAW EA.
